# SDR UIEA2025090401161

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 101,102 hours, 17,094 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 7242822
- Part serial: 98018704
- Condition: Faulted
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTFLOW VALVE R EICAS MSG.  REMOVED & REPLACED RT OUTFLOW VALVE ACTUATOR ASSY, RT ICU & DIODE IAW AMM 21-31-10/401, 21-31-07/401, SWPM 20-40, AIPC 21-31-01-01 & AIPC 21-31-10-01. OPS CHKD OK.
